# SDR 20000420AP005

- Difficulty date: December 16, 1999
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N460TA
- Make and model: Airbus A320-233
- Aircraft serial: 1007
- Aircraft time: 1,331 hours, 432 cycles
- Engine: Iae V2527A5
- System (JASC): 7110 · Engine Cowling System
- Part: Intake Duct
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

SAL - FLT 390 - DURING TAKEOFF (SAL-TGU-SAP-MIA) A LARGE BIRD IMPACTED THE ENGINE NR 1, HOWEVER THE ENGINE PARAMETERS REMAINED NORMAL, DUE TO THIS SITUATION THE AIRCRAFT RETURNED TO EL SALVADOR STATION FOR MAINTENANCE.  AT EL SALVADOR, MAINTENANCE TECHNICANS PERFORMED VISUAL INSPECTION OF ENGINE NR 1, IT WAS FOUND THAT THE AIR INTAKE COWL NR 1 WITH A LARGE DENT AT 6 O''''CLOCK POSITION, ACOUSTIC LINING PANELS CRACKED, ACOUSTIC LININGS BETWEEN 12 TO 3 O''''CLOCK PRESENTED SEVERAL DENTS, MISSING MATERIAL AT ONE IGV PANEL, SEVERAL IGV AND RUBBER PANELS WITH MISALIGNMENT BETWEEN THE 12 TO 3 O''''CLOCK.  THE FAN BLADES WERE INSPECTED BY NDT DID NOT FOUND CRACKS.  BORESCOPE INSPECTION WAS PERFORMED REVEALED NO INTERN
